MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE INSPACE US MEDIUM; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATABL

STRYKER ENDOSCOPY-SAN JOSE INSPACE US MEDIUM; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATABL
Model Number 0131
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.Correction: the correct fda registration number is (b)(4).
 
Event or Problem Description
It was reported that there was patient pain that required an additional surgery to remove the device.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: patient pain.Probable root cause: design: inadequate raw material specification process: spacer not manufactured to specification; incorrect material used during manufacture; incorrect packaging or error in packaging process causes exposure to humidity or high temperatures.Application: use of expired product; wrong storage conditions; re-use of single-use device; use of contrast media; wrong patient or device selection; patient not following rehab procedure.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text: 81.
 
Event or Problem Description

Brand Name
INSPACE US MEDIUM
Common Device Name
SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATABL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
ORTHOSPACE LTD.
7 halamish st.
caesarea 30795 79
IS   3079579
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16591959
Report Number3016573902-2022-00006
Device Sequence Number14686861
Product Code QPQ
UDI-Device Identifier17290013396058
UDI-Public17290013396058
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN200039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0131
Device Catalogue Number0131
Device Lot Number290322-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown